# SDR SWAA2022052301965

- Difficulty date: May 2, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 947 AND LBL 8.10 AT AFT CARGO COMPARTMENT 2022-259460 / [01] REPLACED ANGLE LOCATED BS 947 AND LBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8103 SHEET 6 REV:- PART USED: 149A8113U6 SEE INDIVIDUAL SING OFF BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
